# SDR F3LA98162

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - DURING DESCENT, FLIGHT CREW REPORTED TRAILING EDGE FLAPS STUCK.  LEFT FLAP UP, RIGHT FLAP AT 1 DEGREE.  LEADING EDGE DEVICES FULL EXTEND.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP ASYMMETRY FAC-4 CABLE.  ADJUSTED AND TESTED CABLE PER MM 27-51-301A AND CHECKED OK.  (M)
